MathSciNet Relay Station
MathSciNet bibliographic data
MR2417662 (2009e:35250) 35Q53 (35-04 35B10 35Q51)
Zhang, Sheng Application of Exp-function method to high-dimensional nonlinear evolution equation. Chaos Solitons Fractals 38 (2008), no. 1, 270–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement